Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Linearly quasi-ordered compact semigroups


Author: N. J. Rothman
Journal: Proc. Amer. Math. Soc. 13 (1962), 352-357
MSC: Primary 54.80
MathSciNet review: 0138094
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Connected ordered topological semigroups with idempotent endpoints. I, Trans. Amer. Math. Soc. 88 (1958), 80-98.
  • [2] R. P. Hunter, Certain upper semi-continuous decompositions of a semigroup, Duke Math. J. 27 (1960), 283-289.
  • [3] R. P. Hunter and N. J. Rothman, Characters and cross sections for certain semigroups, Duke Math J. (to appear).
  • [4] R. J. Koch, On monothetic semigroups, Proc. Amer. Math. Soc. 8 (1957), 397-401.
  • [5] -, Arcs in partially ordered spaces, Pacific J. Math. 9 (1959), 723-728.
  • [6] R. J. Koch and A. D. Wallace, Maximal ideals in compact semigroups, Duke Math. J. 21 (1954), 681-686.
  • [7] P. S. Mostert and A. L. Shields, One parameter semigroups in a semigroup, Trans. Amer. Math. Soc. 96 (1960), 510-517.
  • [8] L. Nachbin, Topologia e Ordem, Univ. of Chicago Press, Chicago, 1950.
  • [9] K. Numakura, On bicompact semigroups, Math. J. Okayama Univ. 1 (1952), 99-108.
  • [10] L. E. Ward, Jr., Partially ordered topological spaces, Proc. Amer. Math. Soc. 5 (1954), 144-161.
  • [11] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 95-112.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0138094-X
PII: S 0002-9939(1962)0138094-X
Article copyright: © Copyright 1962 American Mathematical Society